Painfully tired


#1

my arm doesn’t even want to move the pc mouse. How did I ever practice the piano for hours at a time. I must have been numb. Those days are gone.


#2

I wonder if modafinil could help you. That’s how I used to be before it. I didn’t have energy for anything only lying in bed and scrolling Internet forums on my phone couldn’t even watch long videos or anything really.


#3

What is modafinil?


#4

It’s a non traditional stimulant. Technically not even a stimulant according to insurance but a “wakefulness promoting agent” Normal stimulants are bad for psychosis because they spike dopamine, modafinil is considered safer and more tame. Doesn’t affect my symptoms at all & some others here are on it too


#5

But I’m not sleepy, just tense.


#6

Oh I thought since your title was painfully tired you were sleepy. Did you mean tense?

In that case maybe your med is causing you akathisia, it often felt like an awful tension to me. Propranolol took it right away. (Beta blocker)


#7

Do you know a difference between sleepy and exhausted? The tension is causing me to overwork. So, I feel exhausted after only a short time making an effort.


#8

Ohhh yes now I see what you mean. Sorry you feel that way. Hope you can get some rest and rejuvenation soon.


#9

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.